MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY
Model Number 8700-0706-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse lifeband in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, after the patient was resuscitated by the autopulse, the lifeband's yellow alignment tab broke off and the lifeband immediately came off from the autopulse platform.The issue occurred upon arrival at the hospital.No patient consequence.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CHEST COMPRESSION ASSEMBLY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7958569
Report Number3010617000-2018-01023
Device Sequence Number857156
Product Code DRM
UDI-Device Identifier10849111001691
UDI-Public10849111001691
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0706-01
Device Catalogue Number8700-0706-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1